Translate this page into:
Systemic Anaphylactic Following a Test Dose of Streptomycin
B W Gajwani
|How to cite this article:
Gajwani B W, Verma B S. Systemic Anaphylactic Following a Test Dose of Streptomycin. Indian J Dermatol Venereol Leprol 1968;34:113-114
AbstractA 19 years old patient noticed that soon after entering his work place (streptomycin packing section) he developed burning of the eyes with excessive lacrimation, urticaria and sometimes he even vomitted and had difficulty in breathing. He was tested with 0.005 gm of streptomycin. Soon after the test patient complained of generalised warmth, tightness in the chest and itching all over. He had a vomit and complained of severe dyspnoea and palpitation. He became restless, there was marked flushing of the face and eyes, he perspired profusely and felt very cold and clammy, there was audible wheeze, pulse and blood pressure, were not recordable. Epinephrine, dexamethasone and antistine resulted in improvement.